Publication schedule
  • №1 March 2019
    Submission deadline: 20 January 2019
  • №2 July 2019
    Submission deadline: 1 April 2019
  • №3 September 2019
    Submission deadline: 20 June 2019
  • №4 December 2019
    Submission deadline: 1 October 2019

Articles from section "Mathematics"

The exponential model of cell growth: a simulation error

Mathematics
  • Year: 2018
  • Volume: 11
  • Issue: 3
  • 2
  • 488
  • Pages: 90-98

Notes on using the principal components in the mathematical simulation

Mathematics
  • Year: 2018
  • Volume: 11
  • Issue: 3
  • 1
  • 496
  • Pages: 74-89

The stratification of an edges set of a bipartite graph

Mathematics
  • Year: 2010
  • Issue: 4
  • 0
  • 418
  • Pages: 150-155

The relay stabilization of program motion

Mathematics
  • Year: 2010
  • Issue: 4
  • 0
  • 417
  • Pages: 146-150

Operational matrices to solve nonlinear Riccati differential equations of an arbitrary order

Mathematics
  • Year: 2017
  • Volume: 10
  • Issue: 3
  • 231
  • 799
  • Pages: 100-115

High-efficiency and robust M-estimates of the scale parameter on the Q-estimate basis

Mathematics
  • Year: 2017
  • Volume: 10
  • Issue: 3
  • 47
  • 547
  • Pages: 95-99

An inverse problem for the equation of membrane's vibration

Mathematics
  • Year: 2017
  • Volume: 10
  • Issue: 3
  • 68
  • 565
  • Pages: 84-94

Clustering algorithms application to the representative sample  formation in the training of the multilayer perceptron

Mathematics
  • Year: 2017
  • Volume: 10
  • Issue: 2
  • 58
  • 541
  • Pages: 58-68

On analytic characteristic functions and processes governed by SDEs

Mathematics
  • Year: 2016
  • Issue: 2
  • 113
  • 633
  • Pages: 108-115

Kohonen self-organizing map application to representative sample formation in the training of the multilayer perceptron

Mathematics
  • Year: 2016
  • Issue: 2
  • 362
  • 1024
  • Pages: 95-107

Principles for constructing the disjunctive cuts

Mathematics
  • Year: 2016
  • Issue: 2
  • 104
  • 608
  • Pages: 87-94

The sensitivity of the adaptive algorithm with a posteriori error control to marking criteria

Mathematics
  • Year: 2015
  • Issue: 4
  • 233
  • 821
  • Pages: 139-149

Fresh approaches to the construction of parameterized neural network solutions of a stiff differential equation

Mathematics
  • Year: 2015
  • Issue: 2
  • 376
  • 1024
  • Pages: 138-147

Geometrical aspects of testing the complex statistical hypotheses in mathematical simulation

Mathematics
  • Year: 2015
  • Issue: 2
  • 1
  • 452
  • Pages: 123-137

Mathematical modeling of occasional road disturbances for mobile vehicles dynamic research

Mathematics
  • Year: 2015
  • Issue: 2
  • 282
  • 884
  • Pages: 118-122

The algorithm for completing the standard table

Mathematics
  • Year: 2014
  • Issue: 3
  • 375
  • 1026
  • Pages: 131-138

The group problem of minimization

Mathematics
  • Year: 2014
  • Issue: 3
  • 2
  • 449
  • Pages: 126-130

Additive and multiplicative doubling variables in autonomous equations

Mathematics
  • Year: 2014
  • Issue: 3
  • 213
  • 770
  • Pages: 118-125

Holomorphic in the parameter integrals of the second-order equations perturbed singularly and limit theorems

Mathematics
  • Year: 2014
  • Issue: 2
  • 244
  • 811
  • Pages: 103-109

Extreme properties of solutions of a parabolic equation

Mathematics
  • Year: 2014
  • Issue: 2
  • 258
  • 825
  • Pages: 94-102

The illustration of the calculating partitioning procedures

Mathematics
  • Year: 2014
  • Issue: 2
  • 274
  • 842
  • Pages: 86-93

On the identification and statistical testing stability of the Volterra model

Mathematics
  • Year: 2014
  • Issue: 1
  • 348
  • 949
  • Pages: 124-135

Complete and incomplete additive doubling variables in linear systems with constant coefficients

Mathematics
  • Year: 2014
  • Issue: 1
  • 330
  • 980
  • Pages: 118-123

Norm minimization operators for compact sets in Euclidean space

Mathematics
  • Year: 2013
  • Issue: 4
  • 1062
  • 2054
  • Pages: 143-153

Analysis of piecewise linear stochastic systems in half-spaces by means of the Pugachev-Sveshnikov equation

Mathematics
  • Year: 2013
  • Issue: 4
  • 743
  • 1576
  • Pages: 128-142

Nonlocal resolvability conditions for systems  of the first order partial differential equations

Mathematics
  • Year: 2013
  • Issue: 3
  • 503
  • 1237
  • Pages: 190-201

The last multiplier and integral invariant

Mathematics
  • Year: 2011
  • Issue: 3
  • 0
  • 442
  • Pages: 164-168

Constructing of neural network emulator for control object

Mathematics
  • Year: 2011
  • Issue: 3
  • 0
  • 450
  • Pages: 159-164

The inverse Hankel transformation for the mixed boundary value problem in the closed interval

Mathematics
  • Year: 2011
  • Issue: 1
  • 1
  • 458
  • Pages: 71-77

Solution examples of the Cauchy problem for some variants of the Frankl system of elliptic type

Mathematics
  • Year: 2011
  • Issue: 4
  • 0
  • 445
  • Pages: 191-197

The problem of construction of controls over a mechanical system controlled

Mathematics
  • Year: 2012
  • Issue: 1
  • 0
  • 448
  • Pages: 113-117

Typical limiting problems for the Crocco equation

Mathematics
  • Year: 2012
  • Issue: 1
  • 0
  • 466
  • Pages: 108-112

Splitting expansions for the ordinary quasi-linear differential equations in the limiting problems

Mathematics
  • Year: 2012
  • Issue: 2
  • 0
  • 452
  • Pages: 143-149

The calculation of the subgraph with the maximal pseudo-density

Mathematics
  • Year: 2012
  • Issue: 2
  • 1
  • 459
  • Pages: 140-143

The theorem on existence of a bounded solution of the Cauchy problem for the Frankl system of hyperbolic type

Mathematics
  • Year: 2012
  • Issue: 2
  • 1
  • 507
  • Pages: 130-140

Parametrical neural network models of classical and nonclassical problems for heat conduction equation

Mathematics
  • Year: 2012
  • Issue: 3
  • 0
  • 419
  • Pages: 136-144

Using of nonlinear minimization theory for applied problems of design of objects properties

Mathematics
  • Year: 2012
  • Issue: 3
  • 0
  • 433
  • Pages: 133-135

Matters of solvability and derivation of optimization systems in variational problems described by two-dimensional parabolic equations

Mathematics
  • Year: 2012
  • Issue: 3
  • 0
  • 432
  • Pages: 128-132

The stability of the stationary polymeasure equilibrium regime

Mathematics
  • Year: 2012
  • Issue: 3
  • 0
  • 442
  • Pages: 124-128

Doubling the variables in equations and sets of ordinary differential equations

Mathematics
  • Year: 2012
  • Issue: 4
  • 0
  • 458
  • Pages: 120-125

Operators for minimization of linear and nonsmooth functionals on compact sets

Mathematics
  • Year: 2013
  • Issue: 1
  • 616
  • 1364
  • Pages: 164-170

The stability of conservative systems with cyclic coordinates

Mathematics
  • Year: 2013
  • Issue: 1
  • 326
  • 960
  • Pages: 171-176

Partitioning procedures for a mixed optimization problem

Mathematics
  • Year: 2013
  • Issue: 2
  • 549
  • 1303
  • Pages: 181-190